# SDR SWAA2025030592190

- Difficulty date: February 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 215 AT RT WING 2025-94294<[01] REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 215 AT RT WING AND FASTENER IAW B737-700 #DWG:115A2781 SHEET: 2 REV: B AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OFF BELOW;[02] REPLACED CORRUGATED PLATE TRAILING EDGE AT LEVEL IRSS 215 AT RT WING AND FASTENER IAW B737-700 #DWG:115A2781 SHEET: 2 REV: B AND SRM 51-40-02. SEE INDIVIDUAL SIGNS OFF BELOW.JOB COMPLETE.
